# SDR SRXR201805150022

- Difficulty date: May 15, 2018
- Submitted: April 6, 2022
- Operation: General aviation
- Aircraft: N415JN
- Make and model: Doug MD-11
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING UPPER AUX FUEL TANK LOWER STRINGER 47 IS CRACKED AT XCW -46.50, XCW -17, XCW 17.00,XCW -46.50 XCW 46.50. ACCOMPLISHED REPAIRS ON CENTER WING UPPER AUX FUEL TANK LOWER STRINGER 47 BETWEEN XCW -17.00 XCW 17.00,
XCW -46.50, XCW 46.50, XCW 64, XCW -64 PER MD-11 SRM 57-10-03 REPAIR 1 FIG 201 REF VT SAA NRC# A040933.
